# SDR GLBA2002183

- Difficulty date: November 19, 2002
- Submitted: November 20, 2002
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- Aircraft time: 13,760 hours, 17,911 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: Activated
- Location: Airspeed
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

OVERSPEED WARNING SOUNDED ON CLIMB, SILENCED ON DECENT/SWAPPED LT & RT AIRSPEED INDICATORS FOR TROUBLE SHOOTING OPS CHECK GOOD
